Yeast infection during pregnancy?

April 26th, 2014 by Emily

Question: Yeast infection during pregnancy?
Ok ladies…first off I have never had a yeast infection so i’m not even 100% sure it is one but my mother thought so by what I told her. Basically I was on an antibiotic for a UTI for 10 days and I completed it on sunday. Well now im pretty sure I have a yeast infection but have no clue what I can do since I am 14 weeks 3 days pregnant. Can anyone give me some advice or do I need to make a physicians appointment?

Best answer:

Answer by kornerzooz
The safest thing will be the doc. It is not uncommon to get yeast after antibiotics. The antibiotics kill off the good bacteria as well as the bad and things like yeast, which is a fungus, can take over. If you need to take antibiotics again while you are preganent have the doc give you something for yeast at the same time.

What do you think? Answer below!

No related posts.

Related posts brought to you by Yet Another Related Posts Plugin.

4 Comments on “Yeast infection during pregnancy?”

  1. Gracie'sMamma says:

    Yeast infections are very easy to clear up and it involves just taking a few pills that the doc will prescribe you. They are very common with pregnancy and very common with taking antibiotice. When your PH changes you are likely to get one. Make and appt eith the dr ASAP and you will be a much happier lady in just a day or two I guarantee it. Good Luck

  2. Another One's on the Way says:

    Go get some monistat and put a call in to your doctor. The 7 day cream is actually better than the 1 or 3 day treatment creams. A generic brand works the same and you can get it over the counter in with the female products, pregnancy tests, and lubes. The typical signs of a yeast infection are burning, itching, and iritation down there. It can be on the outside and inside and is commonly in both. You probably got the yeast infection from the antibiotics. I get a yeast infection nearly every time I take antibiotics. It is very common. You can go ahead and begin treatment with the cream but call your doctor and he can give you a rx for diflucan and you just take one pill and it clears up. In the meantime the cream will help relieve the itchy and burning symptoms. Both the miconazole (monistat) and rx pill are safe during pregnancy.

    This is a link to what you can get otc..

    http://www.walgreens.com/store/c/walgreens-miconazole-7-vaginal-antifungal-7-day-vaginal-cream/ID=prod352205-product

    It is a tube and you can rub some on the outside and use the applicators to put some on the inside. Wear a pad!

  3. D.H. (a mother of 2) says:

    I had a UTI and a yeast infection at the same time. But the antibiotics make a yeast infection worse (my doctor told me). And if you go for vaginal suppositories the 3 day ones don’t work so well if you are pregnant (my doctor also told me that). That it either has to be the 1 time pill, or the 7 day suppositories. You definitely need to make an appointment to be sure it is what it is, hope this helps.

  4. Caitlin Murray says:

    I got a yeast infection after taking antibiotics for a UTI. My doctor told me that the antibiotics kill some of the good bacteria “down there” and make room for yeast to grow.

    Go see your doc they’ll prescribe you an ointment to use and it should be gone in a week :)

Leave a New Comment

Please leave these two fields as-is:

Protected by Invisible Defender. Showed 403 to 116,181 bad guys.